Title

Characterizations of Continuous Distributions Based on Conditional Expectation of Generalized Order Statistics

Document Type

Article

Language

eng

Format of Original

6 p.

Publication Date

8-2013

Publisher

Taylor & Francis

Source Publication

Communications in Statistics - Theory and Methods

Source ISSN

0361-0926

Original Item ID

doi: 10.1080/03610926.2011.635255

Abstract

Characterizations of probability distributions by different regression conditions on generalized order statistics have attracted the attention of many researchers, in particular Bieniek and Szynal (2003), Cramer et al. (2004), and Bieniek (2007, 2009). We present here certain characterizations of univariate continuous distributions based on the conditional expectation of adjacent generalized order statistics.

Comments

Communications in Statistics - Theory and Methods, Vol. 42, No. 19 (August 2013): 3608-3613. DOI.